# SDR DALA13009370909

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,553 hours, 51,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FWD MLG DOOR FRAME HAS 3 INCH CRACK BELOW DOOR PROXIMITY SENSOR.  REMOVED RT MLG FWD DOOR FRAME DAMAGED SECTION. INSTALLED RT MLG FWD DOOR FRAME SECTION IAW DWG 5930584. R & R RT MLG DOOR OPEN SENSOR IAW AMM32-60.
